MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000235726

Медицинская библиотека · Ophthalmologica. Journal international d'ophtalmologie. International journal of ophthalmology. Zeitschrift fur Augenheilkunde · 2009

Acute vision loss after intravitreal injection of bevacizumab (avastin) associated with ocular ischemic syndrome.

Huang Zei-Lun, Lin Kung-Hung, Lee Yuan-Chieh, Sheu Min-Muh, Tsai Rong-Kung

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

AIM: To report a patient with diabetic rubeosis who suffered from acute retinal ischemic change and stroke after intravitreal injection of bevacizumab.

METHODS

A 55-year-old man had diabetes with unilateral rubeosis and macular edema. Three days after receiving intravitreal injection of bevacizumab (1.25 mg in 0.1 ml), he developed acute vision loss and change of consciousness. A complete ocular examination, fluorescein angiography, carotid artery Doppler sonography and brain magnetic resonance imaging were performed.

RESULTS

Best corrected visual acuity before injection was 6/60 in the left eye. He had underlying left carotid artery stenosis combined with bilateral preproliferative diabetic retinopathy. Three days after intravitreal injection of bevacizumab, acute ocular ischemic syndrome occurred. He also suffered from acute stroke, and brain magnetic resonance angiography showed total left internal carotid artery occlusion. The final visual acuity was no light perception in the left eye and 3/6 in the right eye.

CONCLUSIONS

Patients receiving intravitreal injections of bevacizumab should be evaluated for potential systemic risk factors such as carotid insufficiency, coagulopathy and poorly controlled diabetes mellitus. Acute ocular ischemic change may be associated with intravitreal injection of bevacizumab in patients with vascular compromised diabetic retinopathy and/or underlying stenosis of the carotid artery.

Для цитирования: Huang Zei-Lun, Lin Kung-Hung, Lee Yuan-Chieh, Sheu Min-Muh, Tsai Rong-Kung. Acute vision loss after intravitreal injection of bevacizumab (avastin) associated with ocular ischemic syndrome.. Ophthalmologica. Journal international d'ophtalmologie. International journal of ophthalmology. Zeitschrift fur Augenheilkunde. 2009. DOI: 10.1159/000235726.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.